MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA22
Medical Device Problem Codes Perivalvular Leak (1457); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Valvular Insufficiency/ Regurgitation (4449); Insufficient Information (4580)
Date of Event 10/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 9 years and 7 months post implant of this 22mm aortic mechanical valve, it was explanted and replaced with a 27mm aortic bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Medtronic received additional information which stated that the reason for the replacement was severe paravalvular leak (pvl).No additional adverse patient effects were reported.

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20214703
Report Number3008592544-2024-00072
Device Sequence Number7801039
Product Code LWQ
UDI-Device Identifier00613994959973
UDI-Public00613994959973
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2015
Device Model Number505DA22
Device Catalogue Number505DA22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/17/2024
Date Device Manufactured06/14/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight88 KG